MathSciNet Relay Station
MathSciNet bibliographic data
MR1759917 11F60 (11F27 11F41)
Dou, Ze-Li Theta correspondence and Hecke operators relative to a quadratic extension. Acta Arith. 93 (2000), no. 3, 237–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement